RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 442–465 (Mi mz2599)  

This article is cited in 16 scientific papers (total in 16 papers)

Mixed Series of Chebyshev Polynomials Orthogonal on a Uniform Grid

I. I. Sharapudinov

Daghestan State Pedagogical University

Abstract: We construct an expansion of a discrete function in the form of a mixed series of Chebyshev polynomials. We obtain estimates of the approximation error of the function and its derivatives.

DOI: https://doi.org/10.4213/mzm2599

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 403–423

Bibliographic databases:

UDC: 517.52
Received: 29.04.2004

Citation: I. I. Sharapudinov, “Mixed Series of Chebyshev Polynomials Orthogonal on a Uniform Grid”, Mat. Zametki, 78:3 (2005), 442–465; Math. Notes, 78:3 (2005), 403–423

Citation in format AMSBIB
\Bibitem{Sha05}
\by I.~I.~Sharapudinov
\paper Mixed Series of Chebyshev Polynomials Orthogonal on a Uniform Grid
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 442--465
\mathnet{http://mi.mathnet.ru/mz2599}
\crossref{https://doi.org/10.4213/mzm2599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227516}
\zmath{https://zbmath.org/?q=an:1112.41004}
\elib{https://elibrary.ru/item.asp?id=9173115}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 403--423
\crossref{https://doi.org/10.1007/s11006-005-0139-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144486922}


Linking options:
  • http://mi.mathnet.ru/eng/mz2599
  • https://doi.org/10.4213/mzm2599
  • http://mi.mathnet.ru/eng/mz/v78/i3/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Sharapudinov, “Diskretnye polinomy, ortogonalnye po Sobolevu, assotsiirovannye s polinomami Chebysheva, ortogonalnymi na ravnomernoi setke”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 15–20  mathnet  crossref  elib
    2. I. I. Sharapudinov, “Nekotorye spetsialnye ryady po obschim polinomam Lagerra i ryady Fure po polinomam Lagerra, ortogonalnym po Sobolevu”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 31–73  mathnet  crossref  elib
    3. I. I. Sharapudinov, T. I. Sharapudinov, “Ob odnovremennom priblizhenii funktsii i ikh proizvodnykh posredstvom polinomov Chebysheva, ortogonalnykh na ravnomernoi setke”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 74–117  mathnet  crossref  elib
    4. I. I. Sharapudinov, Z. D. Gadzhieva, “Polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 310–321  mathnet  crossref  mathscinet  elib
    5. R. M. Gadzhimirzaev, “Ryady Fure po polinomam Meiksnera, ortogonalnym po Sobolevu”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:4 (2016), 388–395  mathnet  crossref  mathscinet  elib
    6. I. I. Sharapudinov, T. I. Sharapudinov, “Polynomials, orthogonal on Sobolev, derived by the Chebyshev polynomials, orthogonal on the uniform net”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 5, 56–75  mathnet  crossref
    7. I. I. Sharapudinov, “Asimptoticheskie svoistva polinomov, ortogonalnykh po Sobolevu, porozhdennykh polinomami Yakobi”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 1–24  mathnet  crossref  elib
    8. I. I. Sharapudinov, T. I. Sharapudinov, “Polynomials orthogonal in the Sobolev sense, generated by Chebyshev polynomials orthogornal on a mesh”, Russian Math. (Iz. VUZ), 61:8 (2017), 59–70  mathnet  crossref  isi
    9. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Raznostnye uravneniya i polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Vladikavk. matem. zhurn., 19:2 (2017), 58–72  mathnet
    10. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Sobolev orthogonal functions on the grid, generated by discrete orthogonal functions and the Cauchy problem for the difference equation”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 29–39  mathnet  crossref
    11. M. S. Sultanakhmedov, “Cauchy problem for the difference equation and Sobolev orthogonal functions on the finite grid, generated by discrete orthogonal functions”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 77–85  mathnet  crossref
    12. I. I. Sharapudinov, “Obraschenie preobrazovaniya Laplasa posredstvom obobschennykh spetsialnykh ryadov po polinomam Lagerra”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 7–20  mathnet  crossref
    13. I. I. Sharapudinov, “Special series in Laguerre polynomials and their approximation properties”, Siberian Math. J., 58:2 (2017), 338–362  mathnet  crossref  crossref  isi  elib  elib
    14. Sharapudinov I.I. Magomed-Kasumov M.G., “On Representation of a Solution to the Cauchy Problem By a Fourier Series in Sobolev-Orthogonal Polynomials Generated By Laguerre Polynomials”, Differ. Equ., 54:1 (2018), 49–66  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Sharapudinov I.I., “Sobolev Orthogonal Polynomials Associated With Chebyshev Polynomials of the First Kind and the Cauchy Problem For Ordinary Differential Equations”, Differ. Equ., 54:12 (2018), 1602–1619  crossref  mathscinet  isi  scopus
    16. I. I. Sharapudinov, “Sobolev-orthogonal systems of functions and some of their applications”, Russian Math. Surveys, 74:4 (2019), 659–733  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:402
    Full text:158
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020